MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, TMX WGN 50CTMG/DL #348014
Medical Device Problem Code Imprecise or Erratic Results (4059)
Health Effect - Clinical Codes Muscle Weakness/Atrophy (1967); Shaking/Tremors (2515)
Date of Event 03/05/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal report reference number: (b)(4).B2: adverse event report is being submitted due to symptoms related to diabetes: shaky and weak.Meter was returned - reported defect not reproduced on returned meter.Test strips were not returned for evaluation.Retention testing was performed using test strips from the same lot.Retention strip lot passed within specifications.Most likely underlying root cause: mlc-062: user had poor technique note: manufacturer contacted customer in several follow-up calls to ensure the customer's condition had improved and the replacement products resolved the initial concern - unable to establish contact with customer at this time.
 
Event or Problem Description
Consumer reported complaint for high and erratic blood glucose test results.The customer called concerned with test results from results obtained of 402, 228, 230 and 178 mg/dl.Customer advised that the results from the memory of the meter were taken one right after the other within 2 minutes of each other.The customer does not know their expected blood glucose test result range.The customer reported feeling shaky and weak; medical attention was not needed at the time of the call.During the call, a back-to-back blood test was performed by the customer non-fasting and produced test results of 249 mg/dl and 241 mg/dl using true metrix meter.Per customer, the product is stored according to specification in the bedroom.The test strip lot manufacturer¿s expiration date is 04/30/2027 and per the customer the open vial date is 1 week ago.The meter memory was reviewed for previous test result history: result 1: 402 mg/dl date: (b)(6) 2026 time: am non-fasting.Result 2: 228 mg/dl date: (b)(6) 2026 time: am non-fasting.Result 3: 230 mg/dl date: (b)(6) 2026 time: am non-fasting.Result 4: 178 mg/dl date: (b)(6) 2026 time: am non-fasting.

Brand Name
TRUE METRIX
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
juliana arias
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key24778387
Report Number1000113657-2026-00149
Device Sequence Number12295603
Product Code NBW
UDI-Device Identifier00021292007836
UDI-Public(01)00021292007836(17)270430(10)ZD6248S
Combination Product (Y/N)N
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSTRIP, TMX WGN 50CTMG/DL #348014
Device Lot NumberZD6248S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/16/2026
Distributor Facility Aware Date03/05/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/05/2026
Initial Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown